# SDR SA05099

- Difficulty date: September 7, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Condition: Reads Low
- Location: Escape Slide
- Part time: 9,422 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE SLIDE BOTTLE PRESSURE AT DOOR R3 WAS LOW.  MAINTENANCE REPLACED THE SLIDE BOTTLE AT DOOR R3.  OK FOR SERVICE.
